# SDR TRBA201201901

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 33,682 hours, 37,749 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D232130001
- Part serial: MN221
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4735,  ON TAKEOFF, THE LANDING GEAR WAS SLOW TO RETRACT.  THE CREW CYCLED, NOSE WHEEL RETRACTED, BOTH MAINS REMAINED DOWN WITH GREEN INDICATIONS UNSAFE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT MLG ACTUATOR IAW JIC 32-31-50.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
